# SDR UALA2013042302813

- Difficulty date: April 21, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 38,868 hours, 16,990 cycles
- Engine: Iae V2527A5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DRIPPING FROM LEFT WING OUTBOARD DRAIN.  REPLACED OUTER VALVE, NO LEAKS NOTED.
